on my 16th day my mid-cycle bleeding occurred and on 18th day of my cycle it ended. after that i indulged in unprotected sex and took a pill. i am 2 days late on my periods now. can it be the reason for this or am i pregnant. i am really worried. please help.
If after the sexual contact you had taken Emergency contraceptive pill or Morning after pill within 72 hours of the act then possibility of pregnancy is remote.They are quite effective in pregnancy prevention when taken within the stipulated time.
The periods might be delayed due to the pill intake as it causes changes in the normal hormonal levels.Irregular period which might be delayed by a week is one of the common side effect of its use. Relax and wait for the periods.If they do no start even after 10 days of the expected date the consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.